Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Periodic solutions of singular systems without the strong force condition


Authors: Daniel Franco and Pedro J. Torres
Journal: Proc. Amer. Math. Soc. 136 (2008), 1229-1236
MSC (2000): Primary 37J45, 34C25, 34B16.
Published electronically: December 27, 2007
MathSciNet review: 2367097
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present sufficient conditions for the existence of at least a non-collision periodic solution for singular systems under weak force conditions. We deal with two different types of systems. First, we assume that the system is generated by a potential, and then we consider systems without such hypothesis. In both cases we use the same technique based on Schauder fixed point theorem. Recent results in the literature are significantly improved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37J45, 34C25, 34B16.

Retrieve articles in all journals with MSC (2000): 37J45, 34C25, 34B16.


Additional Information

Daniel Franco
Affiliation: Departamento de Matemática Aplicada, UNED, ETSI Industriales, c/ Juan del Rosal 12, 28040 Madrid, Spain
Email: dfranco@ind.uned.es

Pedro J. Torres
Affiliation: Universidad de Granada, Departamento de Matemática Aplicada, 18071 Granada, Spain
Email: ptorres@ugr.es

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09226-X
PII: S 0002-9939(07)09226-X
Received by editor(s): August 17, 2006
Published electronically: December 27, 2007
Additional Notes: The first author was supported by D.G.I. MTM2004-06652-C03-03, Ministerio de Educación y Ciencia, Spain.
The second author was supported by D.G.I. MTM2005-03483, Ministerio de Educación y Ciencia, Spain.
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.